PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
2003 | 1 | 3 | 292-314
Tytuł artykułu

Almost periodic solutions of neutral impulsive systems with periodic time-dependent perturbed delays

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
A neutral impulsive system with a small delay of the argument of the derivative and another delay which differs from a constant by a periodic perturbation of a small amplitude is considered. If the corresponding system with constant delay has an isolated ω-periodic solution and the period of the delay is not rationally dependent on ω, then under a nondegeneracy assumption it is proved that in any sufficiently small neighbourhood of this orbit the perturbed system has a unique almost periodic solution.
Wydawca
Czasopismo
Rocznik
Tom
1
Numer
3
Strony
292-314
Opis fizyczny
Daty
wydano
2003-09-01
online
2003-09-01
Twórcy
  • Higher College of Telecommunications and Post
autor
  • Sciences College for Girls
Bibliografia
  • [1] H. Akça and V.C. Covachev: “Periodic solutions of impulsive systems with periodic delays”, In: H. Akça, V.C. Covachev, E. Litsyn (Eds.): Proceedings of the International Conference on Biomathematics Bioinformatics and Application of Functional Differential Difference Equations, Alanya, Turkey, 14–19 July, 1999, Publication of the Biology Department, Faculty of Arts and Sciences, Akdeniz University, Antalya, 1999, pp. 65–76.
  • [2] H. Akça and V.C. Covachev: “Periodic solutions of linear impulsive systems with periodic delays in the critical case”, In: Third International Conference on Dynamic Systems & Applications, Atlanta, Georgia, May 1999, Proceedings of Dynamic Systems and Applications, Vol. III, pp. 15–22.
  • [3] N.V. Azbelev, V.P. Maximov, L.F. Rakhmatullina: Introduction to the Theory of Functional Differential Equations, Nauka, Moscow, 1991.
  • [4] D.D. Bainov and V.C. Covachev: “Impulsive Differential Equations with a Small Parameter”, Series on Advances in Mathematics for Applied Sciences 24, World Scientific, Singapore, 1994.
  • [5] D.D. Bainov and V.C. Covachev: “Periodic solutions of impulsive systems with a small delay”, J. Phys. A: Math. and Gen., Vol. 27, (1994), pp. 5551–5563. http://dx.doi.org/10.1088/0305-4470/27/16/020
  • [6] D.D. Bainov and V.C. Covachev: “Existence of periodic solutions of neutral impulsive systems with a small delay”, In: M. Marinov and D. Ivanchev (Eds.): 20th Summer School “Applications of Mathematics in Engineering”, Varna, 26.08-02.09, 1994, Sofia, 1995, pp. 35–40.
  • [7] D.D. Bainov and V.C. Covachev: “Periodic solutions of impulsive systems with delay viewed as small parameter”, Riv. Mat. Pura Appl., Vol. 19, (1996), pp. 9–25.
  • [8] D.D. Bainov, V.C. Covachev, I. Stamova: “Stability under persistent disturbances of impulsive differential-difference equations of neutral type”, J. Math. Anal. Appl., Vol. 187, (1994), pp. 799–808. http://dx.doi.org/10.1006/jmaa.1994.1390
  • [9] A.A. Boichuk and V.C. Covachev: “Periodic solutions of impulsive systems with a small delay in the critical case of first order”, In: H. Akça, L. Berezansky, E. Braverman, L. Byszewski, S. Elaydi, I. Győri (Eds.): Functional Differential-Difference Equations and Applications, Antalya, Turkey, 18–23 August 1997, Electronic Publishing House.
  • [10] A.A. Boichuk and V.C. Covachev: “Periodic solutions of impulsive systems with a small delay in the critical case of second order”, Nonlinear Oscillations, No. 1, (1998), pp. 6–19.
  • [11] V.C. Covachev: “Almost periodic solutions of impulsive systems with periodic time-dependent perturbed delays”, Functional Differential Equations, Vol. 9, (2002), pp. 91–108.
  • [12] J. Hale: Theory of Functional Differential Equations, Springer, New York-Heidelberg-Berlin, 1977.
  • [13] L. Jódar, R.J. Villanueva, V.C. Covachev: “Periodic solutions of neutral impulsive systems with a small delay”, In: D.D. Bainov and V.C. Covachev (Eds.). Proceedings of the Fourth International Colloquium on Differential Equations, Plovdiv, Bulgaria, 18–22 August, 1993, VSP, Utrecht, The Netherlands, Tokyo, Japan, 1994, pp. 137–146.
  • [14] V. Lakshmikantham, D.D. Bainov, P.S. Simeonov: “Theory of Impulsive Differential Equations”, Series in Modern Applied Mathematics 6, World Scientific, Singapore, 1989.
  • [15] A.M. Samoilenko and N.A. Perestyuk: “Impulsive Differential Equations”, World Scientific Series on Nonlinear Science. Ser. A: Monographs and Treatises 14, World Scientific, Singapore, 1995.
  • [16] D. Schley and S.A. Gourley: “Asymptotic linear stability for population models with periodic time-dependent perturbed delays”, In: Alcalá 1st International Conference on Mathematical Ecology, September 4–8, 1998, Alcalá de Henares, Spain, Abstracts, p. 146.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_2478_BF02475211
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.